Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 20, NWS Eureka, CA

June 16, 2015

NWS Eureka, CA issued this hazardous seas warning at Jun 16, 2015, 2:40 AM PDT. It took effect at Jun 16, 2015, 3:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2015, 2:40 AM PDT (09:40 UTC)
In effect from
Jun 16, 2015, 3:00 PM PDT
Expired
Jun 17, 2015, 9:00 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WHUS76 KEKA 160940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT TUE JUN 16 2015

PZZ470-161745-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150619T0400Z/
/O.NEW.KEKA.SE.W.0020.150616T2200Z-150617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY. 

* WINDS...N 20 TO 25 KT. OCCASIONAL GUSTS AROUND 35 KT.

* WAVES/SEAS...BUILDING TO N 10 TO 11 FT AT 8 SECONDS THIS
  AFTERNOON. SEAS WILL SUBSIDE SLIGHTLY ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-161745-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
/O.NEW.KEKA.SE.W.0020.150616T2200Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT WEDNESDAY. 

* WINDS...N WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS AROUND 
  35 KT. 

* WAVES/SEAS...BUILDING TO 10 TO 11 FT AT 8 SECONDS THIS
  AFTERNOON. SEAS WILL BEGIN TO SUBSIDE ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-161745-
/O.EXB.KEKA.SC.Y.0151.150616T1600Z-150618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT
WEDNESDAY. 

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST GUSTS WILL
  BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. 

* WAVES/SEAS...BUILDING TO N 7 TO 8 FT AT 8 SECONDS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-161745-
/O.EXT.KEKA.SC.Y.0150.000000T0000Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...NW 15 TO 25 KT. OCCASIONAL GUSTS AROUND 35 KT 
  ESPECIALLY AROUND CAPE MENDOCINO. 

* SEAS...BUILDING TO NW TO 7 TO 10 FT AROUND 9 SECONDS THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
026 
WHUS76 KEKA 161544
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 AM PDT TUE JUN 16 2015

PZZ470-162345-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150619T0400Z/
/O.CON.KEKA.SE.W.0020.150616T2200Z-150617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

* WINDS...N 20 TO 25 KT. OCCASIONAL GUSTS AROUND 35 KT.

* WAVES/SEAS...BUILDING TO N 10 TO 11 FT AT 8 SECONDS THIS 
  AFTERNOON. SEAS WILL SUBSIDE SLIGHTLY ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-162345-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
/O.CON.KEKA.SE.W.0020.150616T2200Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT WEDNESDAY...

* WINDS...N WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS AROUND 
  35 KT. 

* WAVES/SEAS...BUILDING TO 10 TO 11 FT AT 8 SECONDS THIS 
  AFTERNOON. SEAS WILL BEGIN TO SUBSIDE ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-162345-
/O.CON.KEKA.SC.Y.0151.150616T1600Z-150618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
844 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST GUSTS 
  WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. 

* WAVES/SEAS...BUILDING TO N 7 TO 8 FT AT 8 SECONDS THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-162345-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
844 AM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WINDS...NW 15 TO 25 KT. OCCASIONAL GUSTS AROUND 35 KT 
  ESPECIALLY AROUND CAPE MENDOCINO. 

* SEAS...BUILDING TO NW TO 7 TO 10 FT AROUND 9 SECONDS THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
288 
WHUS76 KEKA 162139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PDT TUE JUN 16 2015

PZZ470-170545-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150619T0400Z/
/O.CON.KEKA.SE.W.0020.150616T2200Z-150617T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 PM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...N 20 TO 25 KT. OCCASIONAL GUSTS AROUND 35 KT.

* WAVES/SEAS...BUILDING TO N 10 TO 11 FT AT 8 SECONDS. SEAS WILL
  SUBSIDE SLIGHTLY ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-170545-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
/O.CON.KEKA.SE.W.0020.150616T2200Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 PM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WINDS...N WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS AROUND 
  35 KT. 

* WAVES/SEAS...BUILDING TO 10 TO 11 FT AT 8 SECONDS. SEAS WILL
  BEGIN TO SUBSIDE ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-170545-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
239 PM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST GUSTS 
  WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. 

* WAVES/SEAS...BUILDING TO N 7 TO 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-170545-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 PM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WINDS...NW 15 TO 25 KT. OCCASIONAL GUSTS AROUND 35 KT 
  ESPECIALLY AROUND CAPE MENDOCINO. 

* SEAS...BUILDING TO NW TO 7 TO 10 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
627 
WHUS76 KEKA 170420
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
920 PM PDT TUE JUN 16 2015

PZZ470-171230-
/O.CON.KEKA.SE.W.0020.000000T0000Z-150617T1000Z/
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150619T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
920 PM PDT TUE JUN 16 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THURSDAY...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...N 9 TO 11 FT AT 8 SECONDS. SEAS WILL SUBSIDE
  SLIGHTLY ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ475-171230-
/O.CON.KEKA.SE.W.0020.000000T0000Z-150618T0400Z/
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
920 PM PDT TUE JUN 16 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THURSDAY...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...10 TO 11 FT AT 8 SECONDS. SEAS WILL BEGIN TO
  SUBSIDE ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-171230-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
920 PM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY...

* WINDS...N 5 TO 15 KT WITH GUSTS TO 20 KT. HIGHEST GUSTS WILL BE
  NEAR POINT SAINT GEORGE AND CAPE MENDOCINO.

* WAVES/SEAS...N 6 TO 8 FT AT 8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-171230-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150618T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
920 PM PDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT
  ESPECIALLY AROUND CAPE MENDOCINO TONIGHT.

* SEAS...NW TO 8 TO 10 FT AT 8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
262 
WHUS76 KEKA 170941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT WED JUN 17 2015

PZZ475-171745-
/O.EXT.KEKA.SE.W.0020.000000T0000Z-150617T1600Z/
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PDT WED JUN 17 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...9 TO 10 FT AT 8 SECONDS TODAY. WAVES WILL SUBSIDE
  TO 7 TO 8 FT AROUND 7 SECONDS ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ470-171745-
/O.CON.KEKA.SE.W.0020.000000T0000Z-150617T1000Z/
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150619T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PDT WED JUN 17 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT.

* WAVES/SEAS...N 7 TO 9 FT AROUND 8 SECONDS TODAY. WAVES WILL
  SUBSIDE TO 5 TO 6 FT AROUND 6 SECONDS ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-171600-
/O.EXT.KEKA.SC.Y.0151.000000T0000Z-150617T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 AM PDT WED JUN 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...N 5 TO 15 KT. 

* WAVES/SEAS...BECOMING N 5 TO 6 FT AT 8 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-171745-
/O.EXT.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PDT WED JUN 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

* WINDS...NW 10 TO 20 KT. GUSTS UP TO 30 KT ESPECIALLY AROUND CAPE
  MENDOCINO.

* SEAS...NW TO 6 TO 8 FT AROUND 8 SECONDS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
314 
WHUS76 KEKA 171535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT WED JUN 17 2015

PZZ475-172345-
/O.CON.KEKA.SE.W.0020.000000T0000Z-150617T1600Z/
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PDT WED JUN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...9 TO 10 FT AT 8 SECONDS TODAY. WAVES WILL SUBSIDE 
  TO 7 TO 8 FT AROUND 7 SECONDS ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-171645-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150617T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
835 AM PDT WED JUN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...N 5 TO 15 KT.

* WAVES/SEAS...BECOMING N 5 TO 6 FT AT 8 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-172345-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150619T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
835 AM PDT WED JUN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...NW 10 TO 20 KT. GUSTS UP TO 30 KT ESPECIALLY AROUND 
  CAPE MENDOCINO. 

* SEAS...NW TO 6 TO 8 FT AROUND 8 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-172345-
/O.CON.KEKA.SC.Y.0151.000000T0000Z-150619T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PDT WED JUN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT.

* WAVES/SEAS...N 7 TO 9 FT AROUND 8 SECONDS TODAY. WAVES WILL 
  SUBSIDE TO 5 TO 6 FT AROUND 6 SECONDS ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 15, 9:30 PM PDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 15, 9:30 PM PDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
930 PM PDT MON JUN 15 2015

.SYNOPSIS...LOW CLOUDS WILL PERSIST ALONG THE IMMEDIATE NORTHWEST
CALIFORNIA COAST THROUGH MUCH OF THE WEEK. FARTHER INLAND...VERY
WARM TEMPERATURES WILL CONTINUE WITH MOSTLY CLEAR AND DRY
CONDITIONS.

&&

.UPDATE...THE SKY COVER WAS UPDATED TO BETTER REPRESENT THE
CURRENT CONDITIONS BUT THIS DID NOT CHANGE THE OVERALL FORECAST
FOR TONIGHT. THE PRIMARY CHANGE WAS TO INTRODUCE SOME PATCHY FOG
TO THE NEAR COASTAL INTERIOR VALLEYS WHERE MARINE LAYER CLOUDS
PENETRATE.

.MARINE UPDATE...SEAS HAVE SUBSIDED A LITTLE FURTHER THAN
ORIGINALLY PREDICTED...SO DECREASED SEA HEIGHTS A FOOT OR TWO
OVERNIGHT. WINDS WILL INCREASE ON TUESDAY TO NEAR GALE IN PORTIONS
OF THE OUTER WATERS. THIS WILL RESULT IN BUILDING SHORT PERIOD
SEAS WHICH MAY REACH HAZARDOUS SEAS CRITERIA. THE NEXT FORECAST
SHIFT WILL HAVE TO KEEP A CLOSE EYE ON SEA STATE TRENDS TO
DETERMINE IF A HAZARDOUS SEAS WARNING IS NEEDED FOR TUESDAY
AFTERNOON INTO THE EVENING AND OVERNIGHT.

&&

.PREV DISCUSSION......ISSUED AT 321 PM PDT ON JUNE 15TH...

SHORT TERM (TONIGHT THRU THU NIGHT)...THICK LOW CLOUDINESS
PERSISTS THIS AFTERNOON ALONG THE LENGTH OF THE REDWOOD COAST. THE
CLOUD BANK ERODING FROM THE N EDGE NEAR THE CA/OR BORDER DUE TO
DOWNWARD VERTICAL MOTION AS WELL AS FROM THE INLAND SIDE DUE TO
DAYTIME HEATING. EXPECT THIS TREND TO CONTINUE THRU THE NEAR TERM.
THE GREATEST DECREASE IN OFFSHORE CLOUDINESS MAY OCCUR TUE
AFTERNOON AND EVENING...BUT EXPECT CLOUDS TO THICKEN ONCE AGAIN
LATER TUE NIGHT AND WED. THIS BRIEF IMPROVEMENT MAY TRANSLATE INTO
SOME LATE DAY SUN ALONG THE REDWOOD COAST ON TUE. PATCHY LIGHT
DRIZZLE IS POSSIBLE ALONG THE REDWOOD COAST AS WELL DURING THE
LATE NIGHT AND EARLY MORNING HOURS DUE TO SLIGHT ONSHORE COMPONENT
TO FLOW AND OROGRAPHIC LIFT.

CU DEVELOPMENT HAS BEEN SLOW...BUT FINALLY SOME FIRING OVER THE
TRINITY HORN. MAY SEE A LIGHT SHOWER LATE IN THE AFTERNOON OR
EARLY THIS EVENING...BUT THUNDER CHANCES LOOK MINIMAL AND ACTIVITY
WILL SHIFT E OF THE AREA. DRY CONDITIONS WILL CONTINUE INTO LATE
WEEK. THE BIG STORY ACROSS THE INTERIOR WILL CONTINUE TO BE WARM
TEMPERATURES. READINGS WILL RETURN TO THE MID 90S IN WARMER AREAS
THRU MID-WEEK. /SEC

LONG TERM (FRIDAY THRU MONDAY)...MODELS REMAIN CONSISTENT IN
RIDGING NOSING IN OVER NW CALIFORNIA FOR THE WEEKEND. WITH THE
BUILDING HEIGHTS...TEMPERATURES WILL INCREASE INTO THE MIDDLE TO
UPPER 90S FOR INTERIOR VALLEY LOCATIONS. IT IS STILL A LITTLE TOO
EARLY TO TELL EXACTLY HOW HOT IT WILL GET. BY EARLY NEXT
WEEK...MODELS HINT AT A TROUGH FORMING OVER THE EASTERN
PACIFIC...PUTTING NW CALIFORNIA UNDER A WEST SOUTHWEST FLOW.
REGARDLESS...AS OF NOW IT LOOKS LIKE THE AREA WILL REMAIN DRY
THROUGH THE LONG TERM. MARINE STRATUS WILL REMAIN PERSISTENT ALONG
THE COAST KEEPING TEMPERATURES NEAR SEASONAL LEVELS. STP

AVIATION...A DEEP MARINE LAYER THIS MORNING ALLOWED STRATUS TO
EXTEND WELL UP THE COASTAL RIVER VALLEYS. A PIREP REPORT FROM THIS
MORNING VC KACV REPORTED CLOUD TOPS OF ABOUT 2500 FEET. STRATUS
REMAINS WELL ENTRENCHED ALONG MOST OF THE COAST AS OF 21Z. A FEW
HOURS OF VFR ARE POSSIBLE AT KCEC THIS AFTERNOON/EVENING. GOING INTO
THE OVERNIGHT...STRATUS/FOG WILL EXPAND PRODUCING MVFR TO IFR CIGS
AND VSBYS...WITH PERHAPS SOME LOCALIZED LIFR RESTRICTIONS AT THE
COASTAL SITES. ACROSS THE INTERIOR...MAINLY VFR CAN BE EXPECTED.
WITH A DEEP MARINE LAYER AND SOUTHERLY FLOW AT KUKI...SOME MVFR TO
IFR CIGS ARE POSSIBLE OVERNIGHT. ATTM HAVE JUST HINTED AT SOME
CLOUDS. WILL NEED TO MONITOR THE SITUATION. STP

MARINE...THE WEAKENING RIDGE OF HIGH PRESSURE OFFSHORE HAS ALLOWED
WINDS AND SEAS TO DECREASE IN THE PAST 24 HOURS. THE GREATEST
IMPROVEMENT HAS BEEN OBSERVED IN WATERS NORTH OF CAPE MENDOCINO AS
TIGHTEST PART OF THE GRADIENT RESIDES OVER THE SOUTHERN WATERS.
NEVERTHELESS SMALL CRAFT ADVISORIES EXIST FOR THE ENTIRE COASTAL
WATERS. FRESH TO STRONG WINDS SHALL PREVAIL FOR THE OUTER COASTAL
WATERS OVER THE NEXT SEVERAL DAYS AS THE OFFSHORE RIDGE PUSHES UP
AGAINST THE COAST AND STRENGTHENS THE GRADIENT. WINDS NEAR SHORE WILL
BE SLIGHTLY LIGHTER WITH THE POSSIBILITY OF DEVELOPING SOUTHERLIES
IN THE LATE AFTERNOON AND EARLY MORNING HOURS. THE SEA STATE WILL BE
DOMINATED BY THE NORTHERLY WINDS AND REMAIN STEEP THROUGH THE WEEK.
THE NEXT OPPORTUNITY FOR IMPROVEMENT LOOKS TO BE ON FRIDAY AS A LOW
PRESSURE SYSTEM APPROACHES THE WEST COAST FROM OFFSHORE. HOWEVER,
STRONG WINDS AND STEEP SEAS COULD PERSIST SOUTH OF CAPE MENDOCINO
BEYOND 10 NAUTICAL MILES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THURSDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 3 AM PDT TUESDAY FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THURSDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 15, 3:39 AM PDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
339 AM PDT MON JUN 15 2015

CAZ001>004-076-161045-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
339 AM PDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.